# SDR FDEA2020082642022

- Difficulty date: August 14, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB129137
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE RIB CRACKED NEXT TO UPPER SPAR CAP AT APPROX STA XORS 714 (MARKED).  REPAIRED RT WING FIXED LEADING EDGE CRACKED RIB AT STA. XORS 714 NEXT TO UPPER SPAR CAP PER SRM 57-20-00 FIG. 1 SHT. 6 V 2.
